# SDR SWAA2016060652540

- Difficulty date: May 9, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 61,645 hours, 48,282 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 57100009
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SUPPORT FITTING CRACKED ON RSS 223.14, COMMON REAR SPAR UPPER CHORD.  R & R FITTING IAW SRM & DWG.
